# SDR ASOA201001982

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD HAS 2 ISOLATORS CRACKED AT LBL 9.0 AND RBL 9.0 APPROX WL 95.  R & R 2EA ISOLATORS IAW SRM 51-42-13.  (CLOSED)
